# SDR UPS00832131

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, WING SKIN AT STRINGER 64 END FITTING ON LT WING HAS CRACKS AT MOST OUTBOARD AND INBOARD HOLES.     FABBED DOUBLER & FILLER IAW EO DC8 5730-9004-D.  ALODINED & PRIMED I AW DC8 SRM 51-1-8, INSTALLED DOUBLER, FILLER & LONICALS IAW DC8 SRM 51-1-20D & 51-1-8.
